default search action
"Free vibrations of axisymmetric shells: Parabolic and elliptic cases."
Marie Chaussade-Beaudouin et al. (2017)
- Marie Chaussade-Beaudouin, Monique Dauge, Erwan Faou, Zohar Yosibash:
Free vibrations of axisymmetric shells: Parabolic and elliptic cases. Asymptot. Anal. 104(1-2): 1-47 (2017)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.